Alert archive / New York / Flash Flood Warnings in 2018

Flash Flood Warning 39, NWS Binghamton, NY

August 14, 2018Schuyler County, Seneca County, Yates County, New York

NWS Binghamton, NY issued this flash flood warning at Aug 14, 2018, 4:15 AM EDT for Schuyler County, Seneca County, Yates County, New York. It was in force for 12 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2018, 4:15 AM EDT (08:15 UTC)
Expired
Aug 14, 2018, 4:15 PM EDT
In force
12 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Schuyler County, NY, Seneca County, NY, Yates County, NY

The radar

The Binghamton radar (KBGM), 83 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 4:50 AM EDTFLASH FLOODLodi, NYWATER IN BASEMENT OF HOME.
Aug 14, 5:00 AM EDTFLASH FLOOD1 Nw Townsendville, NY1 FOOT OF WATER IN BASEMENT.
Aug 14, 5:20 AM EDTFLASH FLOOD1 W Lodi Station, NYREPORT OF WOMAN TRAPPED IN CAMPER. MULTIPLE WATER RESCUES REPORTED.
Aug 14, 5:21 AM EDTFLASH FLOODLodi, NYNUMEROUS ROADS FLOODED ACROSS SOUTHERN SENECA COUNTY.
Aug 14, 5:48 AM EDTFLASH FLOOD1 W Lodi Station, NY6 VEHICLES AND 2 CAMPERS WASHED DOWN MILL CREEK.
Aug 14, 5:52 AM EDTFLASH FLOODLodi, NYZODIAC RESCUES FOR PEOPLE TRAPPED IN HOUSES NEAR LODI.
Aug 14, 6:20 AM EDTFLASH FLOODHector, NYPEOPLE TRAPPED IN HOMES. RESCUES ONGOING. MANY ROADS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2018-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 188 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2018-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
188 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
991 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

625 
WGUS51 KBGM 140815
FFWBGM
NYC097-099-123-141115-
/O.NEW.KBGM.FF.W.0039.180814T0815Z-180814T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
415 AM EDT TUE AUG 14 2018

The National Weather Service in Binghamton has issued a

* Flash Flood Warning for...
  Southwestern Seneca County in central New York...
  Northern Schuyler County in central New York...
  Southeastern Yates County in central New York...

* Until 715 AM EDT.
  
* At 413 AM EDT, Doppler radar and automated rain gauges indicated
  thunderstorms producing heavy rain across the warned area. Up to
  two inches of rain have already fallen. Another 1 to 2 inches of 
  rain is possible. 

* Some locations that will experience flooding include...
  Hector, Starkey, Dundee, Ovid, Interlaken, Burdett, Lodi, Caywood,
  Reynoldsville and Reading Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4265 7697 4275 7674 4271 7672 4238 7668
      4242 7701

$$

TAC
3 follow-up statements
128 
WGUS51 KBGM 141055
FFWBGM
NYC097-099-123-141415-
/O.EXT.KBGM.FF.W.0039.000000T0000Z-180814T1415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
655 AM EDT TUE AUG 14 2018

The National Weather Service in Binghamton has extended the

* Flash Flood Warning for...
  Southwestern Seneca County in central New York...
  Northern Schuyler County in central New York...
  Southeastern Yates County in central New York...

* Until 1015 AM EDT.

* At 6:51 AM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. 2 to 5 
  inches of rain have already fallen. Flash flooding is already 
  occurring. Many roads are closed. Evacuations are in progress. 

* Some locations that will experience flooding include...
  Hector, Starkey, Dundee, Ovid, Interlaken, Burdett, Lodi, Caywood,
  Reynoldsville and Reading Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4265 7697 4275 7674 4271 7672 4238 7668
      4242 7701

$$

TAC
870 
WGUS51 KBGM 141357
FFWBGM
NYC097-099-123-142015-
/O.EXT.KBGM.FF.W.0039.000000T0000Z-180814T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
957 AM EDT TUE AUG 14 2018

The National Weather Service in Binghamton has extended the

* Flash Flood Warning for...
  Southwestern Seneca County in central New York...
  Northern Schuyler County in central New York...
  Southeastern Yates County in central New York...

* Until 415 PM EDT Tuesday.

* At 954 AM EDT, Doppler radar indicated that the heavy rain has 
  ended across the warned area. Runoff from the heavy rain earlier 
  today will continue to cause flash flood problems. There were 
  reports of major flash flooding including flooded residences, 
  campers washed away, and roads flooded. Expect the flash flood 
  problems to abate this afternoon.  

* Some locations that will continue to experience flooding include...
  Hector, Starkey, Dundee, Ovid, Interlaken, Burdett, Lodi, Caywood,
  Reynoldsville and Reading Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4265 7697 4275 7674 4271 7672 4238 7668
      4242 7701

$$
NICOSIA
843 
WGUS71 KBGM 141643
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
1243 PM EDT TUE AUG 14 2018

NYC097-099-123-142015-
/O.CON.KBGM.FF.W.0039.000000T0000Z-180814T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Seneca NY-Schuyler NY-Yates NY-
1243 PM EDT TUE AUG 14 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR
SOUTHWESTERN SENECA...NORTHERN SCHUYLER AND SOUTHEASTERN YATES
COUNTIES...

At 1242 PM EDT, Doppler radar indicated rain still falling across 
much of Seneca, Schuyler and Yates Counties. The heaviest rain has 
ended. Flash flooding is on-going with several roads and bridges 
either flooded or closed, water flooding structures, and people 
being evacuated or rescued. This is a dangerous situation. 

Some locations that will experience flooding include... 
Hector, Starkey, Dundee, Ovid, Interlaken, Burdett, Lodi, Caywood, 
Reynoldsville and Reading Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to higher ground now. Act quickly to protect your life.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4265 7697 4275 7674 4271 7672 4238 7668
      4242 7701

$$

DJN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 2:04 AM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Aug 14, 2:04 AM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
204 AM EDT Tue Aug 14 2018

.SYNOPSIS...
Low pressure will move northeast over the region today with
rounds of heavy showers leading to some flash flooding. A weak
frontal boundary will be north of the region through the middle
of the week which will be followed by a cold frontal passage on
Friday.

&&

.NEAR TERM /THROUGH TODAY/...
908 PM update...
The latest guidance suggests a band of moderate rain will set up
from the Finger Lakes down through portions of the Central
Southern Tier, producing an additional 0.50 inches to an inch of
rain between 6z and 12z.

Hopefully, northern sections of the affected area will absorb
the rain without issue. However, portions of Chemung County
already received flash flooding earlier this afternoon and will
be especially prone to additional flooding issues should heavy
rains affect the region.

A flash flood watch remains in effect for much of the forecast
area.

4 PM update... Tonight: An upper level low pressure system is
located over the Ohio Valley with a surface low off the Mid-
Atlantic coastline. Moisture will continue to stream in from the
Atlantic northward into our region tonight. At this time we
have severe flooding ongoing in the Elmira area along with
Bradford county PA. Mesoscale modeling and the 12Z NAM suggest
several other areas of very heavy rainfall setting up later
today in addition to the ongoing heavy rain. The first is over
northeast PA later this afternoon into the evening with new
development of slow moving showers and a few storms. This
activity is expected to pivot northwest into the Finger Lakes
tonight and southward toward Elmira and Bradford county PA
overnight. A flash flood watch remains in effect through the
night. Quick rises on streams and creeks are occurring and minor
river flooding can not be ruled out in a couple of spots on
Tuesday. 1-3 inches of total rainfall from this afternoon
through Tuesday is expected across the region with the highest
totals in NE PA and the Southern Tier of NY. Lows tonight will
stay warm in the 60's due to clouds and rain. Winds will be
fairly light, under 10 mph.

Tuesday and Tuesday night:

The upper level low will lift northeast through our region with more
showers and a few thunderstorms. The heaviest showers and storms
look to be centered from the Finger Lakes southeast into north
central PA in the morning then the coverage will start to decrease
along with the intensity of the showers later in the day.
Clouds and rain will keep highs down in the 70's again for most
of the region. Winds will be fairly light, under 10 mph. Lows
Tuesday night will fall back into the 60's.

&&

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
A brief lull in shower activity is forecast early-Wednesday as
the main upper low lifts northeastward. By afternoon, a weak
wave moving out of the Great Lakes will bring the chance for
showers and thunderstorms to our forecast area.

A storm moving up the Ohio Valley will spread additional
thunderstorms into NY and PA through late-Thursday.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A cyclone moving along the NY/Ontario border will cause
additional showers and thunderstorms over our forecast area
through late-Friday. The storm will move slowly into
northeastern New England by Saturday, with the attendant cold
front extending through Western MA. The proximity of the front
suggests a slight chance for a shower across our forecast area
on Saturday, though most areas will be dry with partly sunny
skies.

A lack of surface features are expected over NY and PA Sunday.
However, we will remain beneath a low amplitude trough. An
isolated shower cannot be ruled out.

Dry conditions are expected Monday when a short wave ridge
builds aloft.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
140 am update...

Areas of moderate rain showers, and possibly even thunderstorms
still, will lead to highly variable ceilings and visibilities
early this morning. General trend will be for conditions to fall
to fuel alternate MVFR and IFR conditions by 10z. Conditions
lift slowly 14z to 00z. Medium to low confidence. More rain and
lower vsbys in NY compared to AVP due to more showers this
morning. Heavier downpours will generate visibilities between
1SM and 5SM and ceilings between 300 and 1500 feet. Showers will
become scattered in the afternoon then isolated tonight.

Winds will be light through the next 24 hours. This afternoon
predominant direction northwest at 4 to 8 kts.

Outlook...

Tonight...Ceilings lifting to VFR, perhaps a few lingering
showers.

Wednesday through Thursday...Primarily VFR although brief
restrictions possible in isolated convection.

Friday...Restrictions possible due to showers and thunderstorms.

Saturday...Primarily VFR.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 AM EDT early this morning for
     PAZ038>040-043-044-047-048-072.
NY...Flash Flood Watch until 6 AM EDT early this morning for
     NYZ022>025-044>046-055>057-062.

&&

SYNOPSIS...MWG
NEAR TERM...DJP/MWG
SHORT TERM...DJP
LONG TERM...DJP
AVIATION...TAC
Hazardous weather outlook, Aug 14, 3:39 AM EDT, 36 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
339 AM EDT Tue Aug 14 2018

NYZ009-015>018-036-037-150745-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Madison-
Southern Oneida-
339 AM EDT Tue Aug 14 2018

This Hazardous Weather Outlook is for central New York.

.DAY ONE...Today and Tonight.

A slow moving low pressure system over Pennsylvania will bring
showers and thunderstorms to the area today, some of which may
contain very heavy rain. This heavy rain may cause minor flooding of
low lying areas and culverts.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ022>025-044>046-055>057-062-PAZ038>040-043-044-047-048-072-150745-
Steuben-Schuyler-Chemung-Tompkins-Cortland-Chenango-Otsego-Tioga-
Broome-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming-
Lackawanna-Luzerne-Pike-Southern Wayne-
339 AM EDT Tue Aug 14 2018

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Aug 13, 10:46 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1046 PM EDT MON AUG 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1044 PM     FLOOD            OLD FORGE               41.37N  75.74W
08/13/2018                   LACKAWANNA         PA   SOCIAL MEDIA

            MULTIPLE ROADWAYS UNDER WATER

&&

HLC
Local storm report, Aug 13, 10:48 PM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1048 PM EDT MON AUG 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 PM     FLOOD            MOOSIC                  41.36N  75.70W
08/13/2018                   LACKAWANNA         PA   SOCIAL MEDIA

            LONESOME RD AND MOOSIC RD UNDER WATER

&&

HLC
Local storm report, Aug 13, 10:49 PM EDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1049 PM EDT MON AUG 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 PM     FLOOD            TAYLOR                  41.40N  75.71W
08/13/2018                   LACKAWANNA         PA   SOCIAL MEDIA

            SIBLEY AVE UNDER WATER

&&

HLC
Local storm report, Aug 14, 2:16 AM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
216 AM EDT TUE AUG 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 PM     FLASH FLOOD      3 ESE BENTLEY CREEK     41.93N  76.64W
08/13/2018                   BRADFORD           PA   911 CALL CENTER

            ROAD AND HOUSE FLOODING AT 244 WOLCOTT HOLLOW ROAD.
            NEARBY BRIDGE MAY BE WASHED OUT. SEVERAL NEARBY ROADS
            ARE IMPASSABLE.

0143 PM     FLASH FLOOD      2 S RIDGEBURY           41.94N  76.72W
08/13/2018                   BRADFORD           PA   911 CALL CENTER

            BOATS NEEDED FOR EVACUATIONS/RESCUES IN RIDGEBURY
            TOWNSHIP

0151 PM     FLASH FLOOD      2 NNW RIDGEBURY         41.99N  76.73W
08/13/2018                   BRADFORD           PA   911 CALL CENTER

            BERWICK TURNPIKE CLOSED NEAR PA/NY BORDER DUE TO
            FLOODING

0156 PM     FLASH FLOOD      TROY                    41.78N  76.79W
08/13/2018                   BRADFORD           PA   SOCIAL MEDIA

            SIGNIFICANT FLASH FLOODING AROUND TOWN.

0208 PM     FLASH FLOOD      WELLSBURG               42.01N  76.73W
08/13/2018                   CHEMUNG            NY   911 CALL CENTER

            ROADS FLOODED NEAR NY/PA BORDER.

0215 PM     FLASH FLOOD      2 ESE PINE CITY         42.02N  76.84W
08/13/2018                   CHEMUNG            NY   911 CALL CENTER

            CAR SWEPT DOWN CHRISTIAN HOLLOW ROAD DUE TO FLOODING.

0215 PM     FLASH FLOOD      NEW ALBANY              41.60N  76.44W
08/13/2018                   BRADFORD           PA   EMERGENCY MNGR

            SOME ROADS FLOODED AROUND NEW ALBANY AREA.

0221 PM     FLASH FLOOD      TROY                    41.78N  76.79W
08/13/2018                   BRADFORD           PA   911 CALL CENTER

            RESCUE REQUESTED. MULTIPLE PEOPLE STUCK IN A STORE.

0228 PM     FLASH FLOOD      SOUTHPORT               42.06N  76.81W
08/13/2018                   CHEMUNG            NY   911 CALL CENTER

            SWIFT WATER RESCUE IN PROGRESS

0229 PM     FLASH FLOOD      WEST ELMIRA             42.09N  76.85W
08/13/2018                   CHEMUNG            NY   911 CALL CENTER

            ROADS FLOODED

0240 PM     FLASH FLOOD      TROY                    41.78N  76.79W
08/13/2018                   BRADFORD           PA   EMERGENCY MNGR

            ENTIRE TROY BOROUGH IS FLOODED. EVACUATIONS IN
            PROGRESS.

0258 PM     FLASH FLOOD      BIG FLATS               42.14N  76.93W
08/13/2018                   CHEMUNG            NY   911 CALL CENTER

            RT 352 IN BIG FLATTS AREA CLOSED DUE TO FLOODING

0302 PM     HEAVY RAIN       ELMIRA                  42.09N  76.81W
08/13/2018  M2.09 INCH       CHEMUNG            NY   COCORAHS

0502 PM     FLASH FLOOD      KIRKWOOD                42.03N  75.78W
08/13/2018                   BROOME             NY   SOCIAL MEDIA

            MAIN STREET NEAR US HWY 11 CLOSED DUE TO FLOODING

0530 PM     HEAVY RAIN       WALLSVILLE              41.58N  75.73W
08/13/2018  M3.72 INCH       LACKAWANNA         PA   TRAINED SPOTTER

0550 PM     FLASH FLOOD      GLENBURN                41.51N  75.74W
08/13/2018                   LACKAWANNA         PA   911 CALL CENTER

            CAR STUCK IN FLOODED ROADWAY, PERSON INSIDE - OLD STATE
            RD GLENBURN TWP

0600 PM     FLASH FLOOD      SCRANTON                41.40N  75.67W
08/13/2018                   LACKAWANNA         PA   SOCIAL MEDIA

            SHOULDER FLOODED ON I81

0604 PM     FLASH FLOOD      CLARKS SUMMIT           41.49N  75.71W
08/13/2018                   LACKAWANNA         PA   911 CALL CENTER

            SEWER BACKING UP INTO HOUSE

0629 PM     FLASH FLOOD      2 SSE DALEVILLE         41.27N  75.50W
08/13/2018                   LACKAWANNA         PA   911 CALL CENTER

            FLOODING ON DRINKER TURNKPIKE COVINGTON TWP

0637 PM     FLASH FLOOD      CONKLIN                 42.03N  75.80W
08/13/2018                   BROOME             NY   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED; WATER SURROUNDING TRAILER PARK

0725 PM     HEAVY RAIN       EXETER                  41.33N  75.82W
08/13/2018  E4.00 INCH       LUZERNE            PA   TRAINED SPOTTER

            NEARLY 4IN FROM 2-7PM

0737 PM     FLASH FLOOD      PECKVILLE               41.48N  75.62W
08/13/2018                   LACKAWANNA         PA   911 CALL CENTER

            FLOODED ROADWAY NEAR PLANET FITNESS

0823 PM     FLASH FLOOD      2 N MOSCOW              41.37N  75.53W
08/13/2018                   LACKAWANNA         PA   911 CALL CENTER

            FLOODED ROADWAY, NEAR GOLF CLUB RD AND STATE RT. 590

0856 PM     FLASH FLOOD      CONKLIN                 42.03N  75.80W
08/13/2018                   BROOME             NY   EMERGENCY MNGR

            WATER ON ROADWAYS IN CONKLIN AND KIRKWOOD

0858 PM     FLASH FLOOD      SANITARIA SPGS          42.17N  75.77W
08/13/2018                   BROOME             NY   EMERGENCY MNGR

            WATER ON ROADWAYS

0930 PM     FLASH FLOOD      LENOX                   41.71N  75.67W
08/13/2018                   SUSQUEHANNA        PA   911 CALL CENTER

            RESCUE UNDERWAY, PEOPLE TRAPPED IN VEHICLES DUE TO
            FLOODING

1005 PM     FLASH FLOOD      HARPURSVILLE            42.18N  75.62W
08/13/2018                   BROOME             NY   EMERGENCY MNGR

            FLOODING ON STILL RD

1044 PM     FLOOD            OLD FORGE               41.37N  75.74W
08/13/2018                   LACKAWANNA         PA   SOCIAL MEDIA

            MULTIPLE ROADWAYS UNDER WATER

1046 PM     FLOOD            MOOSIC                  41.36N  75.70W
08/13/2018                   LACKAWANNA         PA   SOCIAL MEDIA

            LONESOME RD AND MOOSIC RD UNDER WATER

1048 PM     FLOOD            TAYLOR                  41.40N  75.71W
08/13/2018                   LACKAWANNA         PA   SOCIAL MEDIA

            SIBLEY AVE UNDER WATER

1150 PM     HEAVY RAIN       DRUMS                   41.02N  76.00W
08/13/2018  M2.71 INCH       LUZERNE            PA   SOCIAL MEDIA

            24 HOUR RAIN

0100 AM     HEAVY RAIN       WB-SCRANTON ARPT        41.33N  75.73W
08/14/2018  M4.34 INCH       LUZERNE            PA   ASOS

            24 HOUR RAIN

&&

BGM

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:03 PM EDTAreal Flood AdvisoryBGMBroome, Tioga, Tompkins3 hr
Aug 13, 9:39 PM EDTRiver Flood WarningBGMBroome44 hr
Aug 13, 10:19 PM EDTFlash Flood WarningBGMBroome, Chenango3 hr
Aug 14, 2:56 AM EDTAreal Flood AdvisoryBGMChemung, Schuyler, Seneca, Steuben, Tompkins, Yates3 hr
Aug 14, 5:24 AM EDTFlash Flood Warning EmergencyBGMSchuyler, Seneca, Yates3 hr
Aug 14, 5:59 AM EDTAreal Flood AdvisoryBGMCayuga, Seneca, Yates3 hr
Aug 14, 7:08 AM EDTFlash Flood WarningBGMChemung, Schuyler9 hr
Aug 14, 7:18 AM EDTFlash Flood WarningBGMBroome9 hr
Aug 14, 7:45 AM EDTFlash Flood WarningBGMTioga8 hr
Aug 14, 9:01 AM EDTFlash Flood WarningBGMBroome6 hr
Aug 14, 9:27 AM EDTFlash Flood WarningBGMBroome, Tioga6 hr
Aug 14, 9:36 AM EDTFlash Flood WarningBGMTioga6 hr
Aug 14, 11:46 AM EDTAreal Flood AdvisoryBGMBroome, Chenango, Cortland3 hr
Aug 14, 1:18 PM EDTRiver Flood WarningBGMBroome, Tioga26 hr
Aug 14, 3:22 PM EDTRiver Flood WarningBGMTioga31 hr
Aug 14, 3:39 PM EDTAreal Flood WarningBGMBroome, Tioga6 hr
Aug 14, 4:44 PM EDTAreal Flood AdvisoryBGMOnondaga2 hr
Aug 14, 5:29 PM EDTAreal Flood AdvisoryBGMDelaware73 min
Aug 14, 5:31 PM EDTAreal Flood AdvisoryBGMDelaware71 min
Aug 14, 5:56 PM EDTAreal Flood AdvisoryBGMChenango3 hr
Aug 14, 6:47 PM EDTAreal Flood AdvisoryBGMTioga, Tompkins3 hr
Aug 14, 6:52 PM EDTAreal Flood AdvisoryBGMChenango, Madison, Oneida3 hr
Aug 14, 6:58 PM EDTAreal Flood AdvisoryBGMBroome, Chenango, Tioga3 hr
Aug 14, 7:16 PM EDTFlash Flood WarningBGMBroome, Tioga, Tompkins5 hr
Aug 14, 7:21 PM EDTSpecial Weather StatementBGMMadison54 min
Aug 14, 7:27 PM EDTAreal Flood AdvisoryBGMOneida89 min
Aug 14, 7:33 PM EDTFlash Flood WarningBGMChenango, Madison, Oneida, Otsego4 hr
Aug 14, 7:49 PM EDTFlash Flood WarningBGMBroome, Tioga5 hr

Nearby

Flash Flood Warnings in New York, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.